Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence rates of $ {\rm ADI}$ methods with smooth initial error


Authors: Robert E. Lynch and John R. Rice
Journal: Math. Comp. 22 (1968), 311-335
MSC: Primary 65.65
MathSciNet review: 0237109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0237109-1
PII: S 0025-5718(1968)0237109-1
Article copyright: © Copyright 1968 American Mathematical Society